Continuous and compact imbeddings of weighted Sobolev spaces. III

Petr Gurka; Bohumír Opic

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 2, page 317-341
  • ISSN: 0011-4642

How to cite

top

Gurka, Petr, and Opic, Bohumír. "Continuous and compact imbeddings of weighted Sobolev spaces. III." Czechoslovak Mathematical Journal 41.2 (1991): 317-341. <http://eudml.org/doc/13931>.

@article{Gurka1991,
author = {Gurka, Petr, Opic, Bohumír},
journal = {Czechoslovak Mathematical Journal},
keywords = {Continuous and compact imbeddings of weighted Sobolev spaces into weighted Lebesgue spaces on unbounded domains},
language = {eng},
number = {2},
pages = {317-341},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Continuous and compact imbeddings of weighted Sobolev spaces. III},
url = {http://eudml.org/doc/13931},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Gurka, Petr
AU - Opic, Bohumír
TI - Continuous and compact imbeddings of weighted Sobolev spaces. III
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 2
SP - 317
EP - 341
LA - eng
KW - Continuous and compact imbeddings of weighted Sobolev spaces into weighted Lebesgue spaces on unbounded domains
UR - http://eudml.org/doc/13931
ER -

References

top
  1. Adams R. A., Sobolev spaces, Academic Press (1975), New York-San Francisco-London. (1975) Zbl0314.46030MR0450957
  2. Burenkov V. J., Mollifying operators with variable step and their application to approximation by infinitely differentiable functions, Nonlinear analysis, Function Spaces and Applications, vol 2, Proceedings of the Spring School held in Písek, Teubner-Texte zur Mathematik, Band 49 (1982), Leipzig, 5-37. (1982) Zbl0536.46021MR0684996
  3. Gurka P., Generalized Hardy's inequality for functions vanishing on both ends of the interval, (to appear in Analysis). 
  4. Gurka P., Opic B., Continuous and compact imbeddings in weighted Sobolev spaces I, Czechoslovak Math. J. 38 No. 4, (1988), 730-744. (1988) Zbl0676.46030MR0962916
  5. Gurka P., Opic B., Continuous and compact imbeddings in weighted Sobolev spaces II, Czechoslovak Math. J. 39 No. 1, (1989), 78-94. (1989) Zbl0669.46019MR0983485
  6. Maz'ja V. G., Sobolev spaces, Springer-Verlag, 1985. (1985) Zbl0692.46023MR0817985
  7. Opic B., Hardy's inequality for absolutely continuous functions with zero limits on both ends of the interval, (to appear). 
  8. Opic B., Gurka P., N -dimensional Hardy inequality and imbedding theorems for weighted Sobolev spaces on unbounded domains, Function spaces, differential operators and nonlinear analysis; Proc. of the International Summer School on Function Spaces, Differential Operators and Nonlinear Analysis held in Sodankylä. Longman Scientic & Technical (1989), 108-124. (1989) Zbl0695.46017MR1041113

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.